Marketplace   Menu Guide   Complete Pages      
butler eagle
Site last updated: Monday, September 15, 2014 Bookmark our site!
Local PennsylvaniaNationalInternationalNews Extras  
Published: February 1, 2014 print this article Print save this article Save email this article Email ENLARGE TEXT increase font decrease font

Police investigate potential Theraflu drug overdose death



PENN TWP — Township police report they are investigating a drug overdose case as being related to the “Theraflu” brand of heroin.
Police were called to a residence to check on the welfare of a 30-year-old man, whose name was not released by police.
Police said the man was dead upon the officers’ arrival.
Nearly two dozen people in Western Pennsylvania have died from a bad batch of heroin with the street name of Theraflu. It is a mixture of heroin and the potent narcotic painkiller Fentanyl.





Back
Comments
Order Photos!
 
MORE NEWS HEADLINES
arrow tomorrow's headlines
arrow Pilot lands plane without wheels
arrow Car, KC school bus collide on Route 268
arrow Study: Tainted water comes from leaky wells, not fracking
 
MOST READ ARTICLES
arrow Karns City grad dies days after ATV accident
arrow New intersection in Jackson Twp could lead to more jobs
arrow Judges want defendants to dress better in court
arrow A fast food wage